# SDR SWAA2024072305242

- Difficulty date: June 24, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 59,332 hours, 35,662 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR BEAM AT FWD WET AREA BS328 RBL20 WL208. MARKED.<[01] REPAIRED FLOOR BEAM AT FWD. WET AREA BS328 RBL20 WL208 SRM 53-10-51-2R-7 REPAIR AND SRM 51-40-02.;[02] CUSTOMER CARD COMPLETE;[03] APPLIED A FILLET SEAL AND CIC TO THE REPAIR AREA IAW SRM 53-10-51-2R-7 REPAIR;[04] VERIFIED ITEM 3 CARD COMPLETE
